# SDR DALA2022031801823

- Difficulty date: March 16, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,229 hours, 37,962 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:610. CORRECTIVE ACTION: FOUND DEBRIS UNDER SPRING ON FWD SIDE OF GIRT BAR NOT ALLOWING LOCKING MECHANISM TO SLIDE FWD. CLEANED DEBRIS, SLIDE ARMING OPERATES NORMAL. SLIDE LIGHT OPERATES NORMAL. ACCOMPLISHED PER B757 FIM 52-11. (2158629)
